Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 125, Number 1
HTML articles powered by AMS MathViewer

A translation theorem for analytic Feynman integrals
R. H. Cameron and D. A. Storvick PDF
Trans. Amer. Math. Soc. 125 (1966), 1-6
Analytic continuation for functions of several complex variables
R. H. Cameron and D. A. Storvick PDF
Trans. Amer. Math. Soc. 125 (1966), 7-12
On the differentiability of generalized solutions of first order elliptic equations with discontinuous coefficients
Alfred Schatz PDF
Trans. Amer. Math. Soc. 125 (1966), 13-31
An integral representation of a normal functional on a von Neumann algebra
Herbert Halpern PDF
Trans. Amer. Math. Soc. 125 (1966), 32-46
Representation theory for denumerable Markov chains
John G. Kemeny PDF
Trans. Amer. Math. Soc. 125 (1966), 47-62
Some asymptotic formulas for Wiener integrals
M. Schilder PDF
Trans. Amer. Math. Soc. 125 (1966), 63-85
Ratio limit theorems for random walks on groups
Charles Stone PDF
Trans. Amer. Math. Soc. 125 (1966), 86-100
A lattice-point problem. II
Burton Randol PDF
Trans. Amer. Math. Soc. 125 (1966), 101-113
On a convexity condition in normed linear spaces
Daniel P. Giesy PDF
Trans. Amer. Math. Soc. 125 (1966), 114-146
Decomposable modules
Eben Matlis PDF
Trans. Amer. Math. Soc. 125 (1966), 147-179